# SDR R61A201508110593

- Difficulty date: August 11, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CENTER SHEAR PLATE AT FRAMES 87-88 IS CORRODED.  MX R & R CENTER SHEAR PLATE AT FRAMES 87-88 IAW SRM 51-40-02, 51-42-01, PN 170-65928-001, SHEAR PLATE.
